# SDR UPS201925

- Difficulty date: January 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N932UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19856
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Retract Mech
- Condition: Malfunction
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED, RT MLG DOOR FAILED TO CLOSE AFTER TAKEOFF, CYCLED GEAR, SECOND TIME DOOR CLOSED, BUT SLOWLY.  TESTED RT MAIN GEAR DOOR PER MM 32-12-01, CHECKS GOOD.  NO PROBLEMS NOTED.
